MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR (BPV) ATLAS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR (BPV) ATLAS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number AT75186
Medical Device Problem Codes Peeled/Delaminated (1454); Unraveled Material (1664); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided; therefore, a lot history review will be performed.The device was not returned to bd; however, one electronic photo was provided for evaluation.Therefore, the photo is pending evaluation.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model at75186 pta balloon dilatation catheter allegedly experienced fiber wrapped around the balloon and material deformation.This malfunction involved a patient with no consequences.Age, weight, and gender of the patient was not provided.
 
Additional Manufacturer Narrative
H10: the lot number was provided; therefore, a lot history review was performed.The sample was returned to the manufacturer for inspection/evaluation; however, two photos were provided for review.The investigation is confirmed for unraveled material and peeled.A definitive root cause for the reported event could not be determined.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ATLAS PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR (BPV)
MDR Report Key10276480
Report Number2020394-2020-04454
Device Sequence Number14084883
Product Code DQY
UDI-Device Identifier00801741062506
UDI-Public(01)00801741062506
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberAT75186
Device Catalogue NumberAT75186
Device Lot NumberGFEN2287
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date07/15/2020
Supplement Report FDA Received Date10/12/2020
Patient Sequence Number1